Show simple item record

dc.creatorAyala Gómez, Rafaeles
dc.creatorDomínguez Murillo, Eladioes
dc.creatorQuintero Toscano, Antonio Rafaeles
dc.date.accessioned2016-11-10T12:01:47Z
dc.date.available2016-11-10T12:01:47Z
dc.date.issued1989
dc.identifier.citationAyala Gómez, R., Domínguez Murillo, E. y Quintero Toscano, A.R. (1989). Approximation axiomatique à la théorie du bordisme. Cahiers de Topologie et Geometrie Differentielle Categoriques, 30 (3), 189-212.
dc.identifier.issn1245-530Xes
dc.identifier.urihttp://hdl.handle.net/11441/48429
dc.description.abstractThis paper gives an axiomatical approximation to Bordism Theory. It proves those properties of a geometrical nature that a class of models must satisfy to develop a bordism theory in an abstract category.es
dc.description.sponsorshipComisión Asesora de Investigación Científica y Técnicaes
dc.formatapplication/pdfes
dc.language.isofraes
dc.publisherUniversité de Picardie Jules Vernees
dc.relation.ispartofCahiers de Topologie et Geometrie Differentielle Categoriques, 30 (3), 189-212.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleApproximation axiomatique à la théorie du bordismees
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.projectID0812-84es
dc.relation.publisherversionhttp://archive.numdam.org/ARCHIVE/CTGDC/CTGDC_1989__30_3/CTGDC_1989__30_3_189_0/CTGDC_1989__30_3_189_0.pdfes
dc.contributor.groupUniversidad de Sevilla. FQM189: Homotopia Propiaes
idus.format.extent24 p.es
dc.journaltitleCahiers de Topologie et Geometrie Differentielle Categoriqueses
dc.publication.volumen30es
dc.publication.issue3es
dc.publication.initialPage189es
dc.publication.endPage212es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/48429
dc.contributor.funderComisión Asesora de Investigación Científica y Técnica (CAICYT). España

FilesSizeFormatViewDescription
Approximation axiomatique à la ...1.433MbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional